# SDR UPS97222078

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65225511
- Condition: Rusted
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  B.S. 1342 LT SIDE AT LBL 18 WL 247 CHANNEL P/N 65-22551-1 IS SEVERELY RUSTED.  REMOVED AND REPLACED CHANNEL WITH P/N 65-93155-567 IAW UPS E.O. B727-5530-4601-B, AND SRM 51-10-1, AND 51-30-2.
